Uncomfortable intercourse, why?

Patient : I previously had a urinary infection, which led to a yeast infection, which was misdiagnosed and turned out to be BV. I had take antibiotics for the urinary and yeast infection, followed by probiotics. For BV, I was given Canasten internal pills, and an external lotion. Urination and menstruation feel perfectly fine, there is no discharge either. But sexual intercourse is slightly painful/uncomfortable. Could this be because of the length for which I abstained or could this be a sign of something else?
Symptoms:  Discomfort during intercourse
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: My daughter was in a playroom an came into contact with dried blood which was not her own. Please answer the followin...

Q: I have stiffness in my scalp. Years ago I had several severe head trauma incidents with concussions. I have problems...

Q: I am a 19 year old female that has not had her first vaginal/pelvic exam yet. when do you suggest having one. I am go...

Q: I am a 56 yr old female who was on Imipramine 75 mg/daily for approx. 28 yrs. Doctor chose to switch me to Lexapro. ...

Q: I woke up this morning with a pain in my bladder that was dull. While working this morning it became very painful and...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews